MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-36F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: c-taper cocr lfit head 36mm/0; cat # 06-3600; lot # unknown, trident psl ha cluster 54mm; cat # 542-11-54f; lot # unknown, 6.5 cancellous bone screw 25mm; cat # 2030-6525-1; lot # unknown, 6.5 cancellous bone screw 25mm; cat # 2030-6525-1; lot # unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding revision due to pain involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual inspection, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusions: an event regarding revision due to pain involving trident liner was reported.The event was not confirmed.The exact cause of the event could not be determined because insufficient information was provided.Further information such as device details, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to pain.Spoke to rep: nothing was noted intra-operatively (nothing was loose, broken, etc).Rep confirmed that he may be able to provide date of implant and lot codes but otherwise no further information would be released by the hospital or surgeon.

Brand Name
TRIDENT 10 X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11562687
Report Number0002249697-2021-00527
Device Sequence Number4767212
Product Code LPH
UDI-Device Identifier07613327039924
UDI-Public07613327039924
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number623-10-36F
Device Catalogue Number623-10-36F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight106